# SDR MWEA97827

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FOUND CARGO DOOR CRACKED AROUND 2 BN FASTENERS AFT OF AFT HINGE ON OUTER DOOR PAN.  MTC INSTALLED REPAIRED IAW SRO DRAWING 5934104.
